# SDR SWIA200718605

- Difficulty date: August 19, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 16,172 hours, 12,376 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FLEX DRIVE SHAFT IS CORRODED AT NR 1 ACTUATOR.  REPLACED RIGHT INBOARD FLEX CABLE AS REQUIRED, PN: 601R93106-107, SN OFF: 5676.
